# SDR DALA2025042103041

- Difficulty date: April 18, 2025
- Submitted: April 21, 2025
- Operation: Air carrier
- Aircraft: N376NW
- Make and model: Airbus A320-212
- Aircraft serial: 1812
- Aircraft time: 64,852 hours, 31,131 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Window Frame
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK INDICATION ON WINDSHIELD CENTER POST UPPERT TENSION BOLT L /H SI DE CRACK LOCATION 12 OCLOCK , LARGE APPROX 0.141 INCH AD 2020-17-03/ WO RKCARD 5311-01226-01. REQUESTING REPAIR DISPOSITION. REPAIR MUST BE AC COMPLISHED PRIOR TO FURTHER FLIGHT.
